ITEM METADATA RECORD
Title: Germs of arcs on singular algebraic varieties and motivic integration
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1999
Publisher: Springer verlag
Series Title: Inventiones mathematicae vol:135 issue:1 pages:201-232
URI: 
ISSN: 0020-9910
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science